# SDR ASOA201201751

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 33,584 hours, 30,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559-570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT LBL 9 BETWEEN FS 559+110 - 570 IS CORRODED. CARGO TRACK FOUND TO BE UNSERVICEABLE IAW SRM 55-61-49.    R & R CARGO TRACK IAW SRM 53-61-49 AND 51-41-02 DWG 601R381981.
